# SDR DALA2015040102576

- Difficulty date: March 31, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 50,808 hours, 6,690 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT ON SEATS 13, 14, 15.  FOUND WIRE AT SEAT 14 SHORTING TO GROUND REPAIRED WIRE IAW ESPM 20-43-10.  REPLACED & OPS CHECKED EPSU.
